# SDR FDEA201204261615

- Difficulty date: April 26, 2012
- Submitted: April 26, 2012
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 91,699 hours, 30,413 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Inbd
- Component: Flap, Doug
- Component part number: NRC60551Y
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP LOWER SKIN HAS GRAVEL DAMAGE.   REPAIRED LEFT INBD FLAP LOWER SKIN DAMAGE IAW SRM 57-10-00, 57-00-01, FIG 3 AND 51-31-01.  MAJOR REPAIR.
